# SDR R61A202002140175

- Difficulty date: February 4, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000200
- Aircraft time: 31,486 hours, 24,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17066548001
- Condition: Failed
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: PREVIOUSLY INSTALLED TEMPORARY FASTENER ON LOWER FUSELAGE SKIN BETWEEN FR 79-80 STGR 24L-25L WAS INSTALLED IN RADIUS OF A SHEAR CLIP. PERFORMED PERMANENT REPAIR OF PREVIOUSLY INSTALLED TEMPORARY FASTENER ON LOWER FUSELAGE SKIN BETWEEN FR 79-80 STGR 24L-25L WAS INSTALLED IN RADIUS OF A SHEAR CLIP. BY WAY OF REMOVING AFFECTED SHEAR CLIP AND INSTALLING A PERMANENT SOLID BUTTON HEAD RIVET WITH A FLUSH SHOP HEAD, INSTALLING A NEW SHEAR CLIP AND RESTORING INTERIOR AND EXTERIOR SURFACE PROTECTION IAW ETD2020-170-003592 REV A.
